# SDR FDEA201111285094

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Worn
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, RT SIDE, NR 2 WINDOW AFT LOWER CORNER HAS WEAR MARK AT TRACK. REMOVED DAMAGED TRACK IAW-SRM-51-40-02,  INSTALLED NEW TRACK IAW-SRM-51-40-02, NO DAMAGE ALLOWED IAW DWG 141N-5102.    "MAJOR REPAIR"
